MathSciNet Relay Station
MathSciNet bibliographic data
MR2436874 15A42 (15A45 15A48 15A60 47A63)
Seo, Yuki Reverses of the Golden-Thompson type inequalities due to Ando-Hiai-Petz. Banach J. Math. Anal. 2 (2008), no. 2, 140–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement